# SDR SWIA2021070959342

- Difficulty date: May 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 661 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 661+32 AT LBL 9 CROSSBEAM HAS CORROSION.       (C-CHECK RO 7/7/2021)    REPAIRED FS 661+32 AT LBL 9 REF REO 690-53-31-588  REV -- DATED 2021-06-29 AND CRJ900 SRM 51-21-06-001-001-A01 COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337 SEE CONTINUE CARD FOR MORE DETAILS
